Withdrawals from meds, please help!

So had anybody had experience with lexipro/escitalipram?? Its been making me dizzy and now i am trying to down my dosage but i am feeling like im going to get super sick?? Like i am making the withdrawal symptoms worse... or i might be dizzy from my anxiety and not the meds?? I am only on 5mg. i have been going crazy the last few days trying to figure out what to do. Please any ideas??

33 Replies

  • I was on lexapro but had to stop as it gave me an extremely raceing heart. How long have you been on it?

  • About three months

  • I would taper slowly if it's not helping and ask doc for something different. I take Zoloft which seems to handle well I'm the body.

  • Did you withdrawal badly? I feel like im unable to lower the dose because im feeling sick and weird but it might be my anxiety making me that way.

  • I was only on it for about 10days. I stopped completely cause the heart raceing was really bad. Didn't have any withdrawal affects. It's possible what your feeling is your anxiety as you have been on them 3 months. Did you have problems with the when you started them?

  • Well i was having dizzy spells and they seemed to heighten when taking the meds. But when im anxious i always make myself sick. So its difficult to know whats real ornot. The med i definitly need to get off of thiugh. Making things worse it seems.

  • I would talk to your doc about something different. I have that dizziness and weird head feelings and the only thing that helps is the Xanax. My doc wants me on something long term like the Zoloft because benzos like Xanax are addictive but it's the only med that seems to keep my sanity. I know how hard it is to live with this. It's been a problem for me off and on since 1999.

  • Xanax is what keeps me sane too! But it is very addictive. Yeah its been a while I've been dealing eith thus. Thank you so much i really appreciate it!@

  • Anytime Emily. Always hear to talk if you need it. This disorder is a roller coaster ride but it would be nice if it would just come to a hault. Are you here In the US or Great Britian? UK..

  • Us. Wisconsin.

  • Really ? Wow ! I live there all my life. Born in Neenah. Lived in Green Bay for a while. I live in Michigan now.

  • Oh wow! Im from kimberly. Living in appleton now. Small world!

  • It sure is. :)

  • So i am getting married in a week and most doctors are saying i should keep my dosage at five and deal with the dizziness at times so im not risking any withdrawals or things during the wedding week. What do you think? Sorry to go back to the anxiety.

  • Does the Xanax work for the dizziness?

  • Yes some what but i can only take my xanax before bed because it makes me so tired and looopy

  • How many mg,s do you take? I take two a day 1 mg each. During the day I take sometimes 1 then I'm just relaxed and not so sleepy.

  • I take two 1mg extended release at night to s leep. I also have the fast acting incase of a bad attack.

  • All I have is the fast acting. You could always take one of those through the wedding to keep you relaxed. What does your fiancé think? How old are you?

  • Im 23. He thinks most of the issue is my anxiety but seems to be the pill making it worse. He wants me to get off of it.

  • For sure. Your so young to be having this stupid anxiety. These years should be your most enjoyable . I'm 50 and trying to cope. Lost a couple jobs because of this garbage. Are you a hypersensitive?

  • I have this for about ten years. I have lost jobs over it also. I just started a new one about the same time i started this med. And idk what that means?

  • A hypersensitive is someone who empathizes with people and animals and you take in there energy weather it be positive or negative .

  • Which has a strong affect on you emotionally and physically.

  • I would say some what? Im not hypochondriac. I am afraid of being sick thats why im so worried abiut taking the meds and then thinking they are making me sick but i feel sick when with drawing. But i make myself sick constantly so i just dont know!! This fear has taken over my life..

  • I know how you feel. I'm not hypochondriac either just health anxiety PTSD and OCD.. I know how it can take over your life. I deal with depression as we'll and it got worse when Robin Williams died.

  • Hey Emily! It's kind of refreshing to know I'm not alone with some of the anxiety emotions you have both been discussing! I too panic about getting sick and make up symptoms etc in my head and make things worse, I'm also very hypersensitive. I generally have social anxiety but the past six months have had nasty panic disorder. I was on Mirtazapine (30mgs) but because of it making me put on 11kgs and making me too sleepy and my circulation go weird I lowered to (15mgs) a night on Sunday and started taking Lexapro (10mgs) every morning, I have to use both of these until I see my doctor next Friday. I have been feeling a bit sick in the tummy which brings on anxiety but I think most of the anxiety has been my brain making it worse from expecting bad withdrawals and symptoms from doing this. I hope you find a solution for your wedding, I think the day will be so beautiful and full of joy that your anxiety will probably settle and hide away for the day, good luck with it x - Hannah from Australia!

  • Thank you!! I appreciate it!!

  • it was hell getting off them it took about 2 weeks or me to feel normal...i dont know how your doing it but you need to reduce them so slowly

  • How slow did you go? Were you sick?

  • Yeah, take a benedryl (Over the counter). It helped me get off klonopin a couple of years back. It works well for that side effect of withdrawl.

  • When I stopped taking Wellbutrin I felt like I had the flu and I was very dizzy, pressured in my head.

  • When I stopped taking Wellbutrin I felt like I had the flu and I was very dizzy, pressured in my head.

You may also like...